Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1975, Volume 15, Number 4, Pages 931–945 (Mi zvmmf6269)  

A new method for constructing stable finite-difference schemes of any previously assigned order of approximation for linear ordinary differential equations

N. N. Gudovič

Voronezh

Full text: PDF file (1325 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1975, 15:4, 115–129

Bibliographic databases:

UDC: 518:517.91/.94
MSC: Primary 65L10; Secondary 65L05
Received: 10.12.1973

Citation: N. N. Gudovič, “A new method for constructing stable finite-difference schemes of any previously assigned order of approximation for linear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975), 931–945; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 115–129

Citation in format AMSBIB
\Bibitem{Gud75}
\by N.~N.~Gudovi{\v{c}}
\paper A new method for constructing stable finite-difference schemes of any previously assigned order of approximation for linear ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1975
\vol 15
\issue 4
\pages 931--945
\mathnet{http://mi.mathnet.ru/zvmmf6269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0383759}
\zmath{https://zbmath.org/?q=an:0352.65046}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1975
\vol 15
\issue 4
\pages 115--129
\crossref{https://doi.org/10.1016/0041-5553(75)90171-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6269
  • http://mi.mathnet.ru/eng/zvmmf/v15/i4/p931

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022